Welcome, Guest. Please login or register.
June 19, 2019, 07:48:47 am

Login with username, password and session length


Members
Stats
  • Total Posts: 745444
  • Total Topics: 62310
  • Online Today: 330
  • Online Ever: 1421
  • (August 13, 2016, 05:18:44 am)
Users Online
Users: 2
Guests: 292
Total: 294

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Treatment change  (Read 725 times)

0 Members and 1 Guest are viewing this topic.

Offline Will2015

  • Member
  • Posts: 32
Treatment change
« on: December 14, 2018, 04:04:36 am »
Hi, I want to change my treatment mainly because it's an old one and it has caused me some side effects like high lipids and every now and then I feel like I have no energy plus efavirenz from Stocrin still makes me feel I'm drunk every night before bed... Also it seems that my bottom keeps on shrinking and shrinking, I know it sounds funny to think about that but I think it may be a case of lipodistrophy, maybe .

I've been poz for 3 years and since then I've been taking only Combivir and Stocrin, UD with Cd4s around 800-900. I take them every day with 99% adherence.

I would like to present at least three options to my doctor. So far all I think about is Genvoya. Can you please suggest some other options? Or tell me if Genvoya it's not ok if that's the case...

Thank you! :)

Offline Jackmydin

  • Member
  • Posts: 63
Re: Treatment change
« Reply #1 on: December 14, 2018, 07:24:57 am »
Hi will,

Just curious tho, do you think it's efavirenz that's causing lipodistrophy? I'm having efavirenz too, about 1 year with it and I get what you mean the drunk sensation every night. I'm getting a little light headed every time 2 hours after taking pills. I reckon that's the time the pill start digest in stomach and run through the blood.

Offline Will2015

  • Member
  • Posts: 32
Re: Treatment change
« Reply #2 on: December 14, 2018, 07:33:41 am »
Hi, I honestly have no idea... My bet would be on Combivir as it's a much older drug that contains epivir and a doctor at one point mentioned that's something that must be changed... Yeah, I feel 100% just like you with the "drunk" feeling... It's not that bad but day after day after day it becomes annoying....

Offline MarkintheDark

  • Member
  • Posts: 127
Re: Treatment change
« Reply #3 on: December 14, 2018, 11:20:33 am »
I'll toss in my two bits, fwiw.  I was in a blind Stribild/Genvoya study for several years.  I'm 26 years poz.  Turns out I was on the Genvoya.  Had no problems, save vivid dreams (which I actually miss now that I've changed treatments to be in another study).  Good luck!
HIV dx - 02/93
AIDS dx - 07/01
Rilpivirine/Cabotegravir guinea pig since 01/17

Offline Azrael2012

  • Member
  • Posts: 55
  • Say Hello! :D
Re: Treatment change
« Reply #4 on: January 22, 2019, 06:45:04 pm »
Hi Guys,
I've just seen the his tread and I can identify with the "drunk" feeling p, and it's about 2hra after I take the Efavirenz (I've been on this about 2yrs) due to Atripla being withdrawn in the UK and broken into Truvada and Efavirenz p, then I switched to Descovy and Efavirenz. I began noticing a severe loss of my muscle in my backside, and an increase in fat around my lower back area to the point that my jean, trousers p,underwear etc is falling down and it looks weird. I'm beginning to look like an inverted her glass shape. I hate it and my Consultant decided to change me to a new combo of Efavirenz and Abacvir, I take both meds at bedtime to combat the awful sickness and dizzy drunk sensation, when I was on atripla I lost weight and looked healthy. I could eat and drink what I wanted and remained healthy. I'm due back in 2 weeks to see how I get on and my Consultant said if I was having probs I could re,I've the Efavirenz component. We shall see how I get on. I want that back fat gone asap and my Cd4 to remain good and UD. I've also got severe epilepsy and have seizures daily. I've got crohns and a prolapsed mucosal wall, as well as needing both knees replaced due to arthritis. I need rubbed out and redrawn tbh.
I'm fed up but I'm coping ok I guess.
I will feel better once I see a change I guess. I'm 12 yrs poz this year and here's hoping il get good news in a few weeks.
I will post agin if anyone is interested in hearing how I get on.

 


Terms of Membership for these forums
 

© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.